# SDR MALA040914

- Difficulty date: December 23, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 12,024 hours, 11,518 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NF20216525
- Part serial: L315445
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CAPT A SCREEN WAS DELAMINATED AND ARCING AND POPPING.  SHORTLY AFTER THAT THE OUT PLY STARTED TO COME AWAY FROM THE WINDOW INFLIGHT.  AIRCRAFT DIVERTED TO CVG AND DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED CAPT -A- SCREEN, P/N NF20216-525, SN/OFF L315445, PN/ON SPSBAE146-2-2-1 SN/ON 37, ALL CHECKS GOOD.
